Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some properties of spherical curves, with applications to the gyroscope


Author: O. D. Kellogg
Journal: Trans. Amer. Math. Soc. 25 (1923), 501-524
MSC: Primary 53A04; Secondary 70E05
MathSciNet review: 1501257
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A04, 70E05

Retrieve articles in all journals with MSC: 53A04, 70E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1923-1501257-2
Article copyright: © Copyright 1923 American Mathematical Society